C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Codes |
Product Quality Problem (1506); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported during insertion of a picc line, inserter flushed the line, met no resistance.Upon second check, flushed the line again and felt slight resistance, and then a pop and release, then the saline sprayed back out of the rubber seal of the stylet onto the inserter.Stylet was immediately removed.No further details provided.
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a detached rubber stopper is confirmed, but the root cause could not be determined.One 3cg stylet attached to its t-lock assembly was returned for evaluation.Inspection of the returned device revealed the rubber stopper to be dislodged and sideways inside the top of the t-lock extension set.The specific root cause of the failure could not be determined.However, possible causes include if the rubber stopper was not fully seated within the t-lock prior to use, excessive manipulation of the stylet, or if the extension set is over-pressurized.This complaint will be recorded for future trending and monitoring purposes.